Characterizations of \(\theta\)-closed sets using separation axioms in ideal topological spaces

Main Article Content

Nitakshi Goyal
Navpreet Singh Noorie

Abstract

We will give various characterizations of \(\theta\)-closed sets with respect to an ideal using separation axioms. Also give its relationship with other type of closed sets defined in literature.

Metrics

Metrics Loading ...

Article Details

How to Cite
Goyal, N., & Noorie, N. S. . (2022). Characterizations of \(\theta\)-closed sets using separation axioms in ideal topological spaces. Journal of Advanced Studies in Topology, 8(2), 159–163. Retrieved from http://m-sciences.com/index.php/jast/article/view/235
Section
Research Articles